# SDR SWAA2023061448311

- Difficulty date: May 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Rail
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT CORROSION AT CARGO RAIL FASTENER HOLE STA 787+11' RBL 14'<[01] THIS CARGO RAIL HAS A CORROSION THAT IS OUT LIMITS ON A DIFFERENT LOCATION THEREFORE IT WILL BE REPLACED ON TASK CARD TTG8Q00L0457
